# SDR 2013FA0000378

- Difficulty date: June 12, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1159SCL4725
- Part serial: AUG060390
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY, THE MAXIMUM ALLOWABLE CORROSION REMOVAL EXCEEDED BOTH THE AREA AND DEPTH LIMITS PERMITTED IN THE CMM.  REJECTED WHEEL IAW CMM 32-41-36 DUE TO IMPROPER CORROSION REMOVAL PROCEDURES.
